# SDR DALA2019101105831

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 75,917 hours, 56,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROW 4-1 ARE INOP. REPLACED BATTERY PACK LIGHT BATTERIES IN OVERHEAD BIN AT ROW 4D, C PER MD88 AMM 33-53-00. EMERGENCY LIGHTS WORK GOOD. (LP5588281)
